# SDR DL76G080217

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 32,387 hours, 11,842 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 221701528
- Part serial: D01665
- Condition: Malfunctioned
- Location: E&E
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

T/O CONFIG MSG AFTER T/O WITH FLAPS RED WHEN THROTTLES ADVANCED.  WITH THROTTLES RETARDED AND FLAPS 5, MSG OUT.  TRIED SEVERAL DIFFERENT C/B RESETS, NO HELP.  ATB TO FRA.  REPLACED M620 CARD PER MM31-51-04.
